Some properties of cellular automata with equicontinuity points
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 5, p. 569-582
@article{AIHPB_2000__36_5_569_0,
     author = {Blanchard, Fran\c cois and Tisseur, P.},
     title = {Some properties of cellular automata with equicontinuity points},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {5},
     year = {2000},
     pages = {569-582},
     zbl = {0964.37011},
     mrnumber = {1792656},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_5_569_0}
}
Blanchard, F.; Tisseur, P. Some properties of cellular automata with equicontinuity points. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 5, pp. 569-582. http://www.numdam.org/item/AIHPB_2000__36_5_569_0/

[1] Boyle M., Kitchens B., Periodic points in cellular automata, prétirage, 1999, Indagationes Math., À paraître. | Zbl 1024.37007

[2] Blanchard F., Maass A., Dynamical behaviour of Coven's aperiodic cellular automata, Theoret. Comput. Sci. 163 (1996) 291-302. | MR 1407029 | Zbl 0874.68220

[3] Coven E., Paul M., Endomorphisms of irreducible shifts of finite type, Math. Systems Theory 8 (1974) 167-175. | MR 383378 | Zbl 0309.54032

[4] Denker M., Grillenberger C., Sigmund K., Ergodic Theory on Compact Spaces, Lecture Notes in Math., Vol. 527, Springer, Berlin, 1975. | MR 457675 | Zbl 0328.28008

[5] Ferrari P., Maass A., Martínez S., Ney P., Cesàro mean distribution of group automata starting from measures with summable decay, Preprint, 1999. | MR 1804951

[6] Gilman R.H., Classes of linear automata, Ergodic Theory Dynamical Systems 7 (1987) 105-118. | MR 886373 | Zbl 0588.68029

[7] Hedlund G.A., Endomorphisms and automorphisms of the shift dynamical system, Math. Systems Theory 3 (1969) 320-375. | MR 259881 | Zbl 0182.56901

[8] Kůrka P., Languages, equicontinuity and attractors in linear cellular automata, Ergodic Theory Dynamical Systems 217 (1997) 417-433. | Zbl 0876.68075

[9] Lind D.A., Applications of ergodic theory and sofic systems to cellular automata, Physica 10D (1984) 36-44. | MR 762651 | Zbl 0562.68038

[10] Lind D.A., Entropies of automorphisms of a topological Markov shift, Proc. Amer. Math. Soc. 99 (1987) 589-595. | MR 875406 | Zbl 0619.54030

[11] Maass A., On sofic limit sets of cellular automata, Ergodic Theory Dynamical Systems 15 (1995) 663-684. | MR 1346395 | Zbl 0864.58030

[12] Maass A., Martínez S., On Cesàro limit distribution of a class of permutative cellular automata, J. Statist. Phys. 90 (1998) 435-452. | MR 1611088 | Zbl 1055.37509

[13] Milnor J., On the entropy geometry of cellular automata, Complex Systems 2 (1988) 357-386. | MR 955558 | Zbl 0672.68025

[14] Wolfram S., Theory and Applications of Cellular Automata, World Scientific, 1986. | MR 857608 | Zbl 0609.68043